Alert archive / Indiana / Special Weather Statements in 2021

Special Weather Statement, NWS Northern Indiana

August 11, 2021Cass County, Fulton County, Miami County, Indiana

NWS Northern Indiana issued this special weather statement at Aug 11, 2021, 4:46 AM EDT for Cass County, Fulton County, Miami County, Indiana. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 11, 2021, 4:46 AM EDT (08:46 UTC)
Expired
Aug 11, 2021, 5:30 AM EDT
In force
44 min
Issued by
NWS Northern Indiana
Hail
0.50 in
Wind
30

Counties Cass County, IN, Fulton County, IN, Miami County, IN

The radar

The Northern Indiana radar (KIWX), 76 km from the middle of the area, began a volume at 08:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 8.8 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2021-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2608 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2021-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 167 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2608 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
1127 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
167 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

310 
WWUS83 KIWX 110846
SPSIWX

Special Weather Statement
National Weather Service Northern Indiana
446 AM EDT Wed Aug 11 2021
 
INZ015-022-023-110930-
Miami IN-Cass IN-Fulton IN-
446 AM EDT Wed Aug 11 2021

...Strong thunderstorms will impact portions of southern Fulton, Cass
and Miami Counties through 530 AM EDT...

At 446 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southwest of Rochester to near
Logansport to near Walton. Movement was east at 30 mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects. Minor damage to outdoor objects is 
         possible.

Strong thunderstorms will be near...
  Walton around 455 AM EDT.
  Grissom Afb and Mexico around 500 AM EDT.
  Bunker Hill around 505 AM EDT.

Other locations in the path of these storms include Peru and Akron.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

&&

LAT...LON 4059 8637 4069 8637 4069 8643 4083 8640
      4111 8643 4105 8602 4104 8602 4104 8595
      4065 8594 4065 8588 4057 8587 4056 8625
TIME...MOT...LOC 0846Z 288DEG 28KT 4102 8631 4080 8630 4065 8633 

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

$$

PBM

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this special weather statement went out at Aug 11, 4:37 AM EDT, 9 minutes earlier.

Area forecast discussion, Aug 11, 4:37 AM EDT, 9 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
437 AM EDT Wed Aug 11 2021

.SYNOPSIS...
Issued at 408 AM EDT Wed Aug 11 2021

Scattered thunderstorms this morning with strong gusty winds
should become more isolated this afternoon. More storms are likely
at times tonight through Friday before cooler and dry conditions
prevail this weekend. High temperatures should be around 90 today
and Thursday with heat indices as high as 105 today and Thursday.

&&

.SHORT TERM...(Today and Tonight)
Issued at 408 AM EDT Wed Aug 11 2021

Thunderstorms were redeveloping early this morning as low level
theta E air was surging northeast. CAPE/instability values were
limited, but precipitable water values remained very high. Have
favored the 3km NAM and HRRR which were finally getting a handle
on this storm development. Expect strong gusty winds and locally
heavy rain from these storms early this morning. There should be a
break in the activity this afternoon before more storms develop
or move into the area tonight associated with the next wave. Have
continued with a heat advisory today with heat index values of 98
to 105. Given recent rains and very high evapotranspiration, it
is likely dew points will rise to 80 or 81 over at least some
areas by early afternoon as happened yesterday. Given highs around
90, heat indices will be around or above 100 degrees with local
readings above 105 degrees. Have coordinated the heat advisory
with surrounding offices.

&&

.LONG TERM...(Thursday through Tuesday)
Issued at 408 AM EDT Wed Aug 11 2021

More storms are possible Thursday through Friday night as a very
humid airmass remains over the region. Precipitable water values
will remain high through Friday and bring the potential for heavy
rains from thunderstorms. Otherwise, cooler and drier conditions
will prevail this weekend behind a cold front.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday Night)
Issued at 113 AM EDT Wed Aug 11 2021

Isolated shower/storm early this morning atop outflow bubble however
convective overturning should prove detrimental. Otherwise primarily
VFR this period as capping takes hold again daytime. Next upstream
disturbance looks to arrive this evening and spawn renewed
convective development upstream across WI which is then expected to
turn sewd. CAMS implied timing suspect at this range and will await
later model guidance before taking a stab at a mention.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...Heat Advisory from 1 PM EDT /noon CDT/ this afternoon to 8 PM
     EDT /7 PM CDT/ this evening for INZ003>009-012>018-020-
     022>027-032>034.

MI...Heat Advisory from 1 PM this afternoon to 8 PM EDT this evening
     for MIZ077>081.

OH...Heat Advisory from 1 PM this afternoon to 8 PM EDT this evening
     for OHZ001-002-004-005-015-016-024-025.

LM...Small Craft Advisory from 8 AM this morning to 11 PM EDT this
     evening for LMZ043-046.

&&

SYNOPSIS...Skipper
SHORT TERM...Skipper
LONG TERM...Skipper
AVIATION...T

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Aug 10, 9:26 PM EDT, 7 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
926 PM EDT Tue Aug 10 2021

INZ003>009-012>016-MIZ077>081-OHZ001-120130-
La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-
Pulaski-Marshall-Fulton IN-Kosciusko-Berrien-Cass MI-St. Joseph MI-
Branch-Hillsdale-Williams-
926 PM EDT Tue Aug 10 2021 /826 PM CDT Tue Aug 10 2021/

...SEVERE THUNDERSTORM WATCH 421 IN EFFECT UNTIL 3 AM EDT /2 AM CDT/
WEDNESDAY...
...HEAT ADVISORY IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 8 PM EDT
/7 PM CDT/ WEDNESDAY...

This Hazardous Weather Outlook is for northern Indiana, southwest
Michigan and northwest Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Thunderstorms are possible each day Wednesday through Friday. There
is a chance the storms may become severe each day with damaging
winds and very heavy rain the greatest threats.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

LMZ043-046-120130-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
926 PM EDT Tue Aug 10 2021

...SEVERE THUNDERSTORM WATCH 421 IN EFFECT UNTIL 3 AM EDT
WEDNESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 11 PM EDT WEDNESDAY...

This Hazardous Weather Outlook is for the nearshore waters of
southeastern Lake Michigan.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

 Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

Thunderstorms are possible each day Wednesday through Friday. The
storms may be accompanied by strong winds.

INZ017-018-020-022>027-032>034-OHZ002-004-005-015-016-024-025-120130-
Whitley-Allen IN-White-Cass IN-Miami-Wabash-Huntington-Wells-Adams-
Grant-Blackford-Jay-Fulton OH-Defiance-Henry-Paulding-Putnam-
Van Wert-Allen OH-
926 PM EDT Tue Aug 10 2021

...HEAT ADVISORY IN EFFECT FROM 1 PM TO 8 PM EDT WEDNESDAY...

This Hazardous Weather Outlook is for northern Indiana and
northwest Ohio.

.DAY ONE...Tonight.

Isolated to scattered storms are possible overnight. Severe weather
is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Thunderstorms are possible each day Wednesday through Friday. There
is a chance the storms may become severe each day with damaging
winds and very heavy rain the greatest threats.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Aug 11, 1:21 AM EDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
121 AM EDT WED AUG 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0956 PM     TSTM WND DMG     1 SSW SHOREHAM          42.04N 86.52W
08/10/2021                   BERRIEN            MI   PUBLIC

            NUMEROUS 6 INCH DIAMETER LIMBS DOWN.

&&
Special weather statement, Aug 11, 1:22 AM EDT, 3 hours 24 minutes before
Special Weather Statement
National Weather Service Northern Indiana
122 AM EDT Wed Aug 11 2021

OHZ004-005-015-016-024-025-110545-
Henry OH-Allen OH-Putnam OH-Defiance OH-Van Wert OH-Paulding OH-
122 AM EDT Wed Aug 11 2021

...Strong thunderstorms will impact portions of western Putnam,
Defiance, eastern Paulding, western Henry, eastern Van Wert and
southwestern Allen Counties through 145 AM EDT...

At 121 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northwest of Defiance to near Van Wert
to 7 miles southeast of Geneva. Movement was east at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Van Wert around 125 AM EDT.
  Defiance around 135 AM EDT.

Other locations in the path of these storms include Delphos, Kalida,
Holgate and Ottoville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4091 8419 4069 8431 4068 8446 4073 8446
      4073 8462 4140 8462 4145 8410
TIME...MOT...LOC 0521Z 270DEG 33KT 4134 8450 4095 8459 4054 8485

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

PBM
Local storm report, Aug 11, 1:29 AM EDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
129 AM EDT WED AUG 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 AM     TSTM WND DMG     HARLAN                  41.20N 84.92W
08/11/2021                   ALLEN              IN   PUBLIC

            NUMEROUS TREES DOWN AROUND HARLAN.

&&
Local storm report, Aug 11, 1:44 AM EDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTHERN INDIANA
144 AM EDT WED AUG 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0938 PM     TSTM WND GST     2 WNW MICHIGAN CITY     41.72N 86.91W
08/10/2021  M64 MPH          LA PORTE           IN   BUOY

            GLERL MICHIGAN CITY BUOY.

0956 PM     TSTM WND DMG     1 SSW SHOREHAM          42.04N 86.52W
08/10/2021                   BERRIEN            MI   PUBLIC

            NUMEROUS 6 INCH DIAMETER LIMBS DOWN.

0957 PM     TSTM WND GST     1 SW SHOREHAM           42.04N 86.53W
08/10/2021  M67 MPH          BERRIEN            MI   MESONET

0958 PM     TSTM WND GST     1 N BENTON HEIGHTS      42.13N 86.42W
08/10/2021  M62 MPH          BERRIEN            MI   ASOS

            ASOS STATION KBEH BENTON HARBOR.

1000 PM     TSTM WND GST     1 ESE LA PORTE          41.60N 86.70W
08/10/2021  M62 MPH          LA PORTE           IN   PUBLIC

            TIME ESTIMATED BY RADAR.

1000 PM     TSTM WND DMG     3 W SODUS               42.03N 86.43W
08/10/2021                   BERRIEN            MI   TRAINED SPOTTER

            SECTION OF A VINYL FENCE BLOWN DOWN. TIME
            ESTIMATED BY RADAR.

1012 PM     TSTM WND DMG     1 WSW GRAND BEACH       41.77N 86.80W
08/10/2021                   BERRIEN            MI   PUBLIC

            REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN.

1015 PM     TSTM WND DMG     GRAND BEACH             41.77N 86.79W
08/10/2021                   BERRIEN            MI   PUBLIC

            REPORT FROM MPING: TREES UPROOTED OR
            SNAPPED.

1027 PM     TSTM WND GST     SOUTH BEND              41.68N 86.27W
08/10/2021  M59 MPH          ST. JOSEPH         IN   TRAINED SPOTTER

1035 PM     TSTM WND DMG     1 WSW MISHAWAKA         41.66N 86.20W
08/10/2021                   ST. JOSEPH         IN   BROADCAST MEDIA

            TREES DOWN AND ACTIVE POWER LINE. TIME
            ESTIMATED BY RADAR.

1050 PM     TSTM WND DMG     2 S ELKHART             41.66N 85.98W
08/10/2021                   ELKHART            IN   911 CALL CENTER

            TREE LIMB DOWN.

1059 PM     TSTM WND DMG     FISHERS LAKE            41.99N 85.58W
08/10/2021                   ST. JOSEPH         MI   PUBLIC

            REPORT FROM MPING: 1-INCH TREE LIMBS
            BROKEN;.

1105 PM     TSTM WND DMG     3 E DUNLAP              41.63N 85.86W
08/10/2021                   ELKHART            IN   911 CALL CENTER

            TREE LIMB DOWN AND HANGING ON TELEPHONE
            WIRES. TIME ESTIMATED BY RADAR.

1125 PM     TSTM WND DMG     BASS LAKE               41.21N 86.60W
08/10/2021                   STARKE             IN   LAW ENFORCEMENT

            SEVERAL TREES AND POWERLINES DOWN. TIME
            ESTIMATED.

1255 AM     TSTM WND DMG     4 S LEO-CEDARVILLE      41.16N 85.02W
08/11/2021                   ALLEN              IN   PUBLIC

            REPORT FROM MPING: 3-INCH TREE LIMBS BROKEN;
            POWER POLES BROKEN.

0115 AM     TSTM WND DMG     HARLAN                  41.20N 84.92W
08/11/2021                   ALLEN              IN   PUBLIC

            NUMEROUS TREES DOWN AROUND HARLAN.

&&
Special weather statement, Aug 11, 3:57 AM EDT, 49 minutes before
Special Weather Statement
National Weather Service Northern Indiana
357 AM EDT Wed Aug 11 2021

INZ020-022-110830-
Cass IN-White IN-
357 AM EDT Wed Aug 11 2021

...A strong thunderstorm will impact portions of eastern White and
western Cass Counties through 430 AM EDT...

At 357 AM EDT, Doppler radar was tracking a strong thunderstorm over
Monticello, moving east at 35 mph.

HAZARD...Wind gusts to 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Royal Center and Logansport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4091 8653 4086 8630 4060 8633 4060 8637
      4069 8637 4069 8652 4074 8653 4074 8675
      4073 8676 4072 8675 4071 8676 4069 8675
      4068 8676 4068 8674 4066 8678 4063 8677
      4063 8683 4084 8689
TIME...MOT...LOC 0757Z 256DEG 31KT 4074 8678

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

PBM
Special weather statement, Aug 11, 4:46 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Northern Indiana
446 AM EDT Wed Aug 11 2021

INZ015-022-023-110930-
Miami IN-Cass IN-Fulton IN-
446 AM EDT Wed Aug 11 2021

...Strong thunderstorms will impact portions of southern Fulton, Cass
and Miami Counties through 530 AM EDT...

At 446 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southwest of Rochester to near
Logansport to near Walton. Movement was east at 30 mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Walton around 455 AM EDT.
  Grissom Afb and Mexico around 500 AM EDT.
  Bunker Hill around 505 AM EDT.

Other locations in the path of these storms include Peru and Akron.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4059 8637 4069 8637 4069 8643 4083 8640
      4111 8643 4105 8602 4104 8602 4104 8595
      4065 8594 4065 8588 4057 8587 4056 8625
TIME...MOT...LOC 0846Z 288DEG 28KT 4102 8631 4080 8630 4065 8633

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

PBM

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 8:49 PM EDTSpecial Marine WarningIWX86 min
Aug 10, 9:49 PM EDTSpecial Weather StatementIWXLaPorte41 min
Aug 10, 9:56 PM EDTSevere Thunderstorm WarningIWXLaPorte, Saint Joseph49 min
Aug 10, 10:18 PM EDTSevere Thunderstorm WarningIWXElkhart, LaPorte, Marshall, Saint Joseph, Starke57 min
Aug 10, 10:42 PM EDTSevere Thunderstorm WarningIWXElkhart, LaGrange, Noble, Saint Joseph48 min
Aug 10, 11:02 PM EDTSevere Thunderstorm WarningIWXFulton, Marshall, Pulaski, Starke43 min
Aug 10, 11:31 PM EDTSpecial Weather StatementIWXSteuben29 min
Aug 10, 11:41 PM EDTSevere Thunderstorm WarningIWXFulton, Kosciusko, Marshall, Miami, Pulaski34 min
Aug 11, 12:05 AM EDTSevere Thunderstorm WarningIWXFulton, Huntington, Kosciusko, Miami, Wabash, Whitley40 min
Aug 11, 12:29 AM EDTSpecial Weather StatementIWXHuntington31 min
Aug 11, 12:38 AM EDTSpecial Weather StatementIWXAllen22 min
Aug 11, 12:56 AM EDTSpecial Weather StatementIWXAdams, Allen, Wells49 min
Aug 11, 3:57 AM EDTSpecial Weather StatementIWXCass, White33 min
Aug 11, 4:59 AM EDTSpecial Weather StatementIWXKosciusko46 min
Aug 11, 5:21 AM EDTSpecial Weather StatementIWXLaPorte39 min
Aug 11, 5:49 AM EDTSpecial Weather StatementIWXNoble41 min
Aug 11, 5:52 AM EDTSpecial Weather StatementIWXLaPorte38 min
Aug 11, 5:54 AM EDTSpecial Weather StatementIWXWhitley51 min
Aug 11, 11:22 AM EDTSpecial Weather StatementIWXStarke38 min
Aug 11, 11:36 AM EDTSpecial Marine WarningIWX54 min
Aug 11, 12:00 PM EDTSpecial Weather StatementIWXKosciusko, LaPorte, Marshall, Saint Joseph, Starke30 min
Aug 11, 12:16 PM EDTSevere Thunderstorm WarningIWXKosciusko, Marshall29 min
Aug 11, 12:29 PM EDTSpecial Weather StatementIWXElkhart, Fulton, Kosciusko, LaPorte, Marshall, Pulaski and 2 more46 min
Aug 11, 12:34 PM EDTSpecial Marine WarningIWX56 min
Aug 11, 12:43 PM EDTAreal Flood AdvisoryIWXKosciusko, LaPorte, Marshall, Pulaski, Saint Joseph, Starke3 hr
Aug 11, 12:47 PM EDTSevere Thunderstorm WarningIWXElkhart, Fulton, Kosciusko, Marshall, Saint Joseph43 min
Aug 11, 12:54 PM EDTSevere Thunderstorm WarningIWXCass, Fulton, Kosciusko, Miami, Pulaski, Wabash36 min
Aug 11, 1:10 PM EDTSpecial Weather StatementIWXElkhart, LaGrange50 min
Aug 11, 1:17 PM EDTSevere Thunderstorm WarningIWXAllen, DeKalb, Elkhart, Huntington, Kosciusko, Miami and 3 more43 min
Aug 11, 1:29 PM EDTSpecial Marine WarningIWX46 min
Aug 11, 1:39 PM EDTSevere Thunderstorm WarningIWXLaGrange, Steuben36 min
Aug 11, 1:48 PM EDTSevere Thunderstorm WarningIWXAdams, Allen, DeKalb, Huntington, Jay, Wells27 min
Aug 11, 2:02 PM EDTSevere Thunderstorm WarningIWXDeKalb, Steuben43 min
Aug 11, 2:05 PM EDTSevere Thunderstorm WarningIWXBlackford, Grant, Huntington, Jay, Wells55 min
Aug 11, 2:14 PM EDTSevere Thunderstorm WarningIWXAdams, Allen, DeKalb, Huntington, Jay, Wells46 min
Aug 11, 3:01 PM EDTSevere Thunderstorm WarningIWXJay29 min
Aug 11, 1:22 AM EDTSpecial Weather StatementIWXDefiance, Paulding, Van Wert23 min
Aug 11, 7:28 AM EDTSpecial Weather StatementIWXPutnam32 min
Aug 11, 7:57 AM EDTSpecial Weather StatementIWXPutnam33 min
Aug 11, 8:35 AM EDTSpecial Weather StatementIWXAllen, Van Wert40 min
Aug 11, 9:07 AM EDTAreal Flood WarningIWXAllen, Putnam3 hr
Aug 11, 2:44 PM EDTSevere Thunderstorm WarningIWXDefiance, Fulton, Henry, Williams46 min
Aug 11, 2:48 PM EDTSevere Thunderstorm WarningIWXAllen, Defiance, Henry, Putnam, Van Wert57 min
Aug 10, 10:03 PM EDTSevere Thunderstorm WarningIWXBerrien, Cass27 min

Nearby

Special Weather Statements in Indiana, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.